ON CLASS-NUMBERS OF QUADRATIC EXTENSIONS OVER FUNCTION-FIELDS

Authors
Citation
I. Kimura, ON CLASS-NUMBERS OF QUADRATIC EXTENSIONS OVER FUNCTION-FIELDS, Manuscripta mathematica, 97(1), 1998, pp. 81-91
Citations number
12
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics,Mathematics
Journal title
ISSN journal
0025-2611
Volume
97
Issue
1
Year of publication
1998
Pages
81 - 91
Database
ISI
SICI code
0025-2611(1998)97:1<81:OCOQEO>2.0.ZU;2-8
Abstract
We consider class numbers of quadratic extensions over a fixed functio n field. We will show that there exist infinitely many quadratic exten sions which have class numbers not being divisible by 3 and satisfy pr escribed ramification conditions.